# SDR C2XA08TY030A

- Difficulty date: November 11, 2008
- Submitted: November 12, 2008
- Operation: Air carrier
- Aircraft: N18101
- Make and model: Emb EMB-145XR
- Aircraft serial: 145590
- Aircraft time: 17,210 hours, 9,102 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Sensor
- Part number: 110415041
- Condition: Defective
- Location: Zone 500
- Part time: 17,210 hours, 9,102 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 2543 - DIVERTED TO TYS FROM ERW EN ROUTE TO MEM WHEN THE CREW RECEIVED A MESSAGE OF NR 1 ENGINE BLEED LEAK.  MAINTENANCE REMOVED AND REPLACED THE OVER THE WING THERMAL SWITCH IAW EMB 145XR 36-20-02.  OPS CHECK GOOD.  ACFT RELEASED TO SERVICE.
